# SDR DL73K991943

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inop
- Location: Fwd Galley
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, UNABLE TO EXTINGUISH EMERG FLOOR PATH LIGHTING SYS RT SIDE OF A/C.  REPLACED AFT RT EMERGENCY LIGHT PWR PACK AND BATTERY IN FWD GALLEY CEILING.  SYS OPERATION NORMAL.
